Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 65, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 25, 2015, 7:26 PM EDT for Emanuel County, Georgia. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2015, 7:26 PM EDT (23:26 UTC)
- Expired
- Apr 25, 2015, 8:15 PM EDT
- In force
- 49 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Emanuel County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 5:38 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 11.4 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1578 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 318 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
518
WUUS52 KFFC 252326
SVRFFC
GAC107-260015-
/O.NEW.KFFC.SV.W.0065.150425T2326Z-150426T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
726 PM EDT SAT APR 25 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN EMANUEL COUNTY IN EAST CENTRAL GEORGIA...
* UNTIL 815 PM EDT
* AT 726 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NUNEZ...OR 9
MILES SOUTH OF SWAINSBORO...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TWIN CITY...STILLMORE...GARFIELD...GEORGE L SMITH STATE PARK AND
CANOOCHEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3254 8203 3256 8208 3252 8215 3248 8218
3243 8219 3238 8223 3266 8229 3271 8210
3266 8208 3260 8200
TIME...MOT...LOC 2326Z 259DEG 26KT 3246 8239
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 7:13 PM EDT, 13 minutes earlier.
Area forecast discussion, Apr 25, 7:13 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 713 PM EDT SAT APR 25 2015 .PREV DISCUSSION... /ISSUED 552 PM EDT SAT APR 25 2015/ UPDATE... STRONG TO SEVERE STORMS OVER ALABAMA ARE MOVING INTO CENTRAL AND SOUTH GEORGIA THIS AFTERNOON. THESE STORMS ARE EXPECTED TO CONTINUE MOVING ACROSS THE AREA THROUGH TONIGHT. HAVE ISSUES A SEVERE THUNDERSTORM WATCH THROUGH 1100 PM FOR AREAS ALONG AND SOUTH OF A NEWNAN TO STOCKBRIDGE TO EATONTON TO WRENS. THE BIGGEST THREAT WITH THESE STORMS WILL BE STRONG GUSTY WINDS...PERIODS OF HEAVY RAIN...AND LARGE HAIL. AND ISOLATED TORNADO OR TWO COULD ALSO OCCUR. PREV DISCUSSION... /ISSUED 344 PM EDT SAT APR 25 2015/ .ANOTHER ROUND OF STORMS /POSSIBLY SEVERE/ COULD DEVELOP LATE THIS AFTERNOON INTO EVENING... SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... NORTH AND CENTRAL GA REMAIN BETWEEN THE CONVECTION ACROSS THE NORTHERN GULF...AND THE SHORT WAVE EXPECTED TO MOVE THROUGH THE OH/TN VALLEY OVERNIGHT. EARLY MORNING SHOWERS AND THUNDERSTORMS MADE THE FORECAST AREA MORE STABLE FOR MUCH OF THE DAY AND PLACEMENT AND TIMING OF ANY REDEVELOPMENT HAS BEEN UNCERTAIN. HOWEVER BREAKS IN CLOUD COVER AND AFTERNOON HEATING HAVE ALLOWED THE AIR MASS TO RECOVER SOMEWHAT. CONVECTION IS DEVELOPING ACROSS SOUTHERN AL AND A FEW SEVERE THUNDERSTORMS REMAIN POSSIBLE FOR NORTH AND CENTRAL GA INTO THE EVENING. WITH COVERAGE UNCERTAIN...HAVE REDUCED THE OVERNIGHT POPS TO CHANCE FOR NOW. MODELS SHOW THE TN VALLEY SHORT WAVE DRAGGING A FRONTAL BOUNDARY SOUTHWARD INTO THE STATE SUNDAY...SO HAVE LEFT IN SOME SLIGHT CHANCE POPS FOR THE DAY. SUNDAY NIGHT LOOKS DRY WITH NORTHWEST FLOW. HAVE STAYED CLOSE TO GUIDANCE TEMPERATURES. 41 LONG TERM /MONDAY THROUGH SATURDAY/... ONLY MINOR TWEAKS TO POPS/WX FOR TUESDAY AND THURSDAY. GUIDANCE SHOWING DECENTLY LARGE DISCREPANCIES WITH LOW POSITION AND EXPANSE OF MOISTURE FIELD WITH UPPER TROUGH ACROSS SOUTHEAST CONUS THRU MIDWEEK. HAVE THEREFORE KEPT MAINLY A PERSISTENCE FORECAST. PREVIOUS DISCUSSION FOLLOWS... BAKER PREV DISCUSSION... /ISSUED 341 AM EDT SAT APR 25 2015/ LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... WEAK RIDGING AT THE SFC AND MOSTLY DRY CONDITIONS TO BEGIN THE LONG TERM. SHORTWAVE SLIDES FROM THE MS VALLEY INTO THE TN VALLEY TUESDAY NIGHT INTO WEDNESDAY WHILE A SFC LOW TRACKS ALONG THE GULF COAST. THIS RESULTS IN THE RETURN OF SHOWERS AND THUNDERSTORMS TUESDAY NIGHT INTO WEDNESDAY NIGHT. GFS IS SLOWER THAN MODEL RUN LAST NIGHT IN CLEARING OUT THE PRECIPITATION AND HOLDS ONTO IT THROUGH THURSDAY NIGHT. ALTHOUGH THERE ARE SLIGHT DIFFERENCES IN FEATURES BETWEEN THE GFS AND THE ECMWF THE TIMING OF DIMINISHING PRECIPITATION IS FAIRLY SIMILAR. HIGH PRESSURE BUILDS IN BEHIND THAT SYSTEM AND SHOULD LEAD TO A FEW DRY DAYS. 11 AVIATION... 18Z UPDATE... MOSTLY VFR CONDITIONS THIS AFTERNOON AND EVENING...HOWEVER SOME REDEVELOPMENT OF CONVECTION IS EXPECTED WITH POSSIBLY SOME STORMS BECOMING SEVERE. SOME MVFR CEILINGS POSSIBLE TOWARD MORNING BUT IMPROVING BY 15Z. WINDS SOUTHWEST 5 TO 10KT WITH SOME GUSTS THIS AFTERNOON AND EVENING. WINDS BECOMING WEST TO NORTHWEST TOWARD THE END OF THE TAF PERIOD. //ATL CONFIDENCE...18Z UPDATE... LOW CONFIDENCE ON WHEN/WHERE AFTERNOON CONVECTION WILL OCCUR. MEDIUM CONFIDENCE REMAINING ELEMENTS. 41 && .AVIATION... 00Z UPDATE... CLUSTER OF TSRA MOVING OUT OF ALABAMA LOOKS TO SKIRT THE SOUTHERN FRINGES OF ATL BETWEEN 00Z AND 01Z. OTHERWISE...WILL CONTINUE TO SEE TSRA STREAM ACROSS MCN AND CSG THROUGH 02Z BEFORE CONDITIONS BECOME MORE TRANQUIL FOR THE OVERNIGHT PERIOD. ANOTHER BAND OF TSRA COMING IN FROM TENNESSEE AND KENTUCKY IS EXPECTED TO WEAKEN BUT WILL NEED TO MONITOR FOR ADDITIONAL ACTIVITY FOR ATL AFTER MIDNIGHT. SOME CHANCE FOR IFR TONIGHT...ESPECIALLY THOSE LOCATIONS SUCH AS MCN THAT RECEIVED ABUNDANT RAINFALL. KEPT AT MVFR FOR NOW TO MONITOR CONDITIONS BUT MAY NEED TO LOWER CIGS. //ATL CONFIDENCE...00Z UPDATE... MEDIUM ON IFR AND TSRA POTENTIAL. HIGH ON REMAINING ELEMENTS. DEESE && .PRELIMINARY POINT TEMPS/POPS... ATHENS 63 81 55 73 / 50 20 10 5 ATLANTA 65 80 56 72 / 50 20 5 5 BLAIRSVILLE 58 71 45 66 / 50 20 10 5 CARTERSVILLE 62 78 50 71 / 50 20 10 5 COLUMBUS 67 85 60 78 / 50 20 5 10 GAINESVILLE 63 77 54 70 / 50 20 5 5 MACON 67 85 58 76 / 50 20 5 5 ROME 62 77 50 70 / 50 20 5 5 PEACHTREE CITY 64 82 54 74 / 50 20 5 5 VIDALIA 68 87 61 76 / 50 20 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS... CHATTAHOOCHEE...CLAYTON...COWETA...CRAWFORD...CRISP...DODGE... DOOLY...EMANUEL...FAYETTE...GLASCOCK...HANCOCK...HARRIS... HEARD...HENRY...HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES... LAMAR...LAURENS...MACON...MARION...MERIWETHER...MONROE... MONTGOMERY...MUSCOGEE...PEACH...PIKE...PULASKI...PUTNAM... SCHLEY...SPALDING...STEWART...SUMTER...TALBOT...TAYLOR... TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON... WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKINSON. && SHORT TERM...DEESE LONG TERM....01 AVIATION...DEESE
Hazardous weather outlook, Apr 25, 1:03 PM EDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 103 PM EDT SAT APR 25 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261715- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 103 PM EDT SAT APR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...ANOTHER ROUND OF STORMS /EVEN STRONGER THAN THIS MORNING/ IS POSSIBLE THIS AFTERNOON INTO EVENING... WEATHER HAZARDS EXPECTED... DAMAGING WIND...LARGE HAIL..TORNADOES AND LOCALIZED FLOODING. DISCUSSION... A STORM SYSTEM SWEEPING ACROSS THE SOUTHEAST TODAY WILL CONTINUE TO ALLOW FOR STORM REDEVELOPMENT WHILE THE MORNING STORMS HAVE EXITED SOUTHEAST. A SECOND ROUND OF THUNDERSTORMS IS POSSIBLE FROM 3 PM TO MIDNIGHT WITH THE GREATEST CHANCE AROUND 6 PM TO 10 PM. WHILE THERE IS MORE UNCERTAINTY WITH THIS SECOND ROUND IN TERMS OF COVERAGE OF STORMS...SEVERE WEATHER PARAMETERS SUGGEST A GREATER THREAT OF SEVERE WEATHER INCLUDING TORNADO POTENTIAL. SEVERE STORMS WILL BE POSSIBLE ACROSS ALL OF NORTH AND CENTRAL GEORGIA. DAMAGING WIND...HAIL AND TORNADOES WILL ALL BE POSSIBLE. TREES CAN DOWN MORE EASILY WITH ALREADY WET SOIL IN THE WAKE OF THE MORNING RAIN. THREE QUARTERS TO ONE AND A HALF INCHES OF RAINFALL /SOME SPOTTY 2 PLUS INCHES/ HAS FALLEN FROM THE MORNING STORMS ACROSS THE SOUTHERN TWO THIRDS OF THE AREA. LOCALIZED FLOODING CANNOT BE RULED OUT ESPECIALLY IN THIS AREA IF BRIEF HEAVY RAINFALL OCCURS FROM ANY ADDITIONAL STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THERE IS A CHANCE OF THUNDERSTORMS SUNDAY...WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATER TODAY. IN THE MEANTIME...SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Apr 25, 6:56 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
656 PM EDT SAT APR 25 2015
GAZ078-079-252330-
HARRIS GA-TALBOT GA-
656 PM EDT SAT APR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN HARRIS AND TALBOT COUNTIES UNTIL 730 PM EDT...
AT 656 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SHILOH...OR 9 MILES NORTHWEST OF
TALBOTTON...MOVING EAST AT 40 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT
MOVES ACROSS HARRIS AND TALBOT COUNTIES THROUGH 730 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE TALBOTTON...
MANCHESTER...WAVERLY HALL...WOODLAND...OLIVE BRANCH...
BALDWINVILLE...PO BIDDY CROSSROADS...PLEASANT HILL...BIG LAZER CREEK
WMA AND FLINT HILL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
LAT...LON 3284 8470 3285 8457 3287 8453 3287 8449
3285 8448 3286 8448 3285 8446 3283 8445
3284 8442 3278 8438 3277 8436 3278 8435
3278 8434 3264 8439 3268 8475 3286 8475
TIME...MOT...LOC 2256Z 270DEG 34KT 3277 8467Special weather statement, Apr 25, 6:59 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
659 PM EDT SAT APR 25 2015
GAZ082-083-252330-
TWIGGS GA-BIBB GA-
659 PM EDT SAT APR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN TWIGGS AND BIBB COUNTIES UNTIL 730 PM EDT...
AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MACON...MOVING EAST AT 35 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 35 MPH ARE LIKELY WITH THIS STORM
AS THIS STORM MOVES ACROSS TWIGGS AND BIBB COUNTIES THROUGH 730 PM
EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
MACON...JEFFERSONVILLE...FITZPATRICK...DRY BRANCH...FRANKLINTON...
CROSS KEYS...RIPLEY...HUBER AND MYRICKS MILL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
CENTRAL GEORGIA.
LAT...LON 3268 8362 3286 8365 3287 8359 3287 8358
3288 8357 3284 8352 3285 8352 3285 8350
3290 8341 3269 8329
TIME...MOT...LOC 2259Z 261DEG 32KT 3277 8365Local storm report, Apr 25, 7:16 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
716 PM EDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM HAIL BYRON 32.65N 83.76W
04/25/2015 E1.75 INCH PEACH GA PUBLIC
PHOTO OF GOLFBALL SIZED HAIL ON SOCIAL MEDIA.
&&
EVENT NUMBER FFC1500260
RWILLISLocal storm report, Apr 25, 7:18 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
718 PM EDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG FORT VALLEY 32.55N 83.89W
04/25/2015 PEACH GA PUBLIC
A LARGE TREE WAS BLOWN DOWN IN FORT VALLEY. PHOTO FROM
SOCIAL MEDIA.
&&
EVENT NUMBER FFC1500261
RWILLISLocal storm report, Apr 25, 7:25 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
725 PM EDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL 2 ENE HARLOW 32.50N 82.96W
04/25/2015 E2.75 INCH LAURENS GA PUBLIC
BASEBALL SIZED HAIL FELL ON ACADEMY AVENUE EXTENSION IN
DUBLIN. PHOTO RELAYED ON SOCIAL MEDIA.
&&
EVENT NUMBER FFC1500262
RWILLISSpecial weather statement, Apr 25, 7:26 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
726 PM EDT SAT APR 25 2015
GAZ108>110-260000-
DODGE GA-TELFAIR GA-WILCOX GA-
726 PM EDT SAT APR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 50 MPH WINDS
IN DODGE...TELFAIR AND WILCOX COUNTIES UNTIL 800 PM EDT...
AT 726 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ROCHELLE...OR 10 MILES SOUTHWEST OF
ABBEVILLE...MOVING EAST AT 45 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS DODGE...TELFAIR AND WILCOX COUNTIES THROUGH 800 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE ABBEVILLE...
ROCHELLE...MILAN...RHINE...ANTIOCH CHURCH...CHINA HILL...
TEMPERANCE...OWENSBORO AND BROWNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT.
LAT...LON 3178 8303 3179 8304 3179 8305 3182 8311
3181 8311 3181 8313 3185 8318 3184 8321
3185 8353 3203 8352 3209 8299 3178 8299
TIME...MOT...LOC 2326Z 267DEG 44KT 3192 8346The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:55 AM EDT | Special Weather Statement | FFC | Lamar, Pike | 35 min |
| Apr 25, 8:09 AM EDT | Special Weather Statement | FFC | Upson | 36 min |
| Apr 25, 9:27 AM EDT | Special Weather Statement | FFC | Johnson | 33 min |
| Apr 25, 9:47 AM EDT | Special Weather Statement | FFC | Emanuel | 28 min |
| Apr 25, 10:06 AM EDT | Special Weather Statement | FFC | Dodge, Telfair | 24 min |
| Apr 25, 10:31 AM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 29 min |
| Apr 25, 10:58 AM EDT | Special Weather Statement | FFC | Montgomery, Toombs, Wheeler | 32 min |
| Apr 25, 5:20 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 40 min |
| Apr 25, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Peach, Twiggs | 44 min |
| Apr 25, 5:44 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 46 min |
| Apr 25, 5:52 PM EDT | Special Weather Statement | FFC | Talbot | 23 min |
| Apr 25, 5:55 PM EDT | Special Weather Statement | FFC | Chattahoochee | 35 min |
| Apr 25, 5:56 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach | 34 min |
| Apr 25, 6:04 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Talbot, Taylor | 21 min |
| Apr 25, 6:05 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Laurens, Twiggs, Wilkinson | 40 min |
| Apr 25, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Crawford, Houston, Peach, Twiggs | 35 min |
| Apr 25, 6:30 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Houston, Macon, Peach, Taylor | 30 min |
| Apr 25, 6:33 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Treutlen, Wilkinson | 42 min |
| Apr 25, 6:41 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter, Wilcox | 49 min |
| Apr 25, 6:56 PM EDT | Special Weather Statement | FFC | Talbot | 34 min |
| Apr 25, 6:56 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Houston, Laurens, Pulaski, Twiggs | 49 min |
| Apr 25, 6:59 PM EDT | Special Weather Statement | FFC | Twiggs | 31 min |
| Apr 25, 7:08 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Toombs, Treutlen | 52 min |
| Apr 25, 7:10 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens | 50 min |
| Apr 25, 7:26 PM EDT | Special Weather Statement | FFC | Wilcox | 34 min |
| Apr 25, 7:48 PM EDT | Special Weather Statement | FFC | Baldwin | 27 min |
| Apr 25, 7:55 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen, Wheeler | 50 min |
| Apr 25, 7:57 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Toombs, Wheeler | 63 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.